# SDR USAA2013081900038

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q3 CHECK,  TWO CRACKS IN FWD SERVICE DOOR AT STOP FITTING AT CORNER BEAM NR 1 T/E INSIDE CORNER AT DOUBLER.  REPLACED FORWARD SERVICE DOOR IAW 03C10652008.
